# SDR DALA2025070104886

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 27,276 hours, 21,062 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1056188) RIGHT HAND STA 727 FRAME INNER CHORD, 737 REPAIR; RII; SECTION 02. FABRICATED SHIM AND INSTALLED AT RH STA 727 INNER CHORD AND S-18A PER CC #5311-01251-02B.
